| Catalog Number |
449282 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.E1.Initial reporter e-mail: (b)(6).H4.Device manufacture date: unknown.Investigation summary: this complaint is for misidentification when using phoenix panel nmic/id-308 (449282) batch unknown.The customer did not provide panel returns, isolate returns or phoenix generated lab reports for the investigation.The batch number was not provided, therefore this complaint is unconfirmed.A review of quality notifications could not be performed since a batch number was not provided.A review of complaints could not be performed since a batch number was not provided.Complaint trending was performed and no trends were identified associated with this defect.Bd id/ast plant quality will continue to monitor for trends and take action as necessary.This mdr is being submitted as part of a retrospective review of records dating april 2023-2025, under capa 11910483.
Event or Problem Description
It was reported while using panel phoenix nmic/id-308, a patient sample was incorrectly identified.There was no report of patient impact.